Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Oscillation theorems for primes in arithmetic progressions and for sifting functions


Authors: John Friedlander, Andrew Granville, Adolf Hildebrand and Helmut Maier
Journal: J. Amer. Math. Soc. 4 (1991), 25-86
MSC: Primary 11N13; Secondary 11N25
MathSciNet review: 1080647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11N13, 11N25

Retrieve articles in all journals with MSC: 11N13, 11N25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1080647-5
Article copyright: © Copyright 1991 American Mathematical Society